ChubbyLamb

343d

so I got an Adderall XR 20mg prescription 5 days ago and I've had it twice since then. Its extremely unpleasant and makes me so lethargic that I can't get up and do anything. It has also taken away my appetite which is what I have a question about. I know it's a known side effect to reduce your hunger but it does more than that, it makes food repulsive! I know I need to eat but everything makes me nauseous. Does anyone have any recommendations for how to cope with this for the time being? I think this is the last time I'll be taking it.

Amfetamine

View all
  • queenkilla

    343d

    I always try to eat first before I take it. I feel like it opens up my appetite for the day. I also have a mesical marijuana card that helps with appetite. Maybe ask for a lower dose if it doesnt improve? I’ve been on it since I was 6 and am now 23. I started at 10mg & am on 30mg XR now. I get more twitchy & moody if I take a break from it and then take it again. Once your body is used to it, it may get better. I wish you luck!

  • ___

    342d

    I was in 15mg XR and I just recently moved up to 20mg XR. I haven’t had as much trouble as you with eating/appetite, but I have found that I get more hungry at night so then I can make up for the day because I don’t feel as hungry during the day. But the other idea seems good, to eat before you take it if that works! I would definitely recommend talking to your doctor and getting a lower dose!

  • Chickcag

    341d

    Cannabis use can assist with appetite, but I know not everyone wants to smoke or start that habit up.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.